Kel’manov, A. V.

Issue Section Title Abstract File
Vol 487, No 2 (2019) Mathematics On polynomial solvability of one quadratic Euclidean clustering problem on a line Abstract PDF
Vol 488, No 1 (2019) Mathematics On the complexity of some partition problems of a finite set of points in Euclidean space into balanced clusters Abstract PDF
Vol 489, No 4 (2019) Mathematics NP-hardness of quadratic Euclidean 1-Mean and 1-Median 2-Clustering problem with the constraints on the cluster sizes Abstract PDF

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies